# SDR DALA2023071205667

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 53,703 hours, 38,526 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK INDICATION ON RH VERTICAL STAB WHILE PERFORMING AA5530-01048 AND AD 2018-10-08 (MARKED). ONE CRACK INDICATION RH VERTICAL STAB IN SPAR AND WHILE REINSPECTING AREA IN QUESTION WHILE PERFORMING AA5530-01048 AND AD2018-10-08. COMPLIED WITH ER/A 610356-14AD REV ORIGINAL SECTION 1. TIME LIMITED REPAIR. RII COMPLIED WITH. ASSOCIATED ER/A 14-610356 ADDED FOR AC 9563. (LP #4711600)
